Please use this identifier to cite or link to this item:

Title: Optimal Multi-Period Asset Allocation: Matching Assets to Liabilities in a Discrete Model/Journal of Risk and Insurance
Authors: 黃泓智
Huang, Hong‐Chih
Contributors: 風管系
Date: 2010-06
Issue Date: 2018-11-21 12:07:41 (UTC+8)
Abstract: Investment and risk control are becoming increasingly important for financial institutions. Asset allocation provides a fundamental investing principle to manage the risk and return trade‐off in financial markets. This article proposes a general formulation of a first approximation of multiperiod asset allocation modeling for institutions that invest to meet the target payment structures of a long‐term liability. By addressing the shortcomings of both single‐period models and the single‐point forecast of the mean variance approach, this article derives explicit formulae for optimal asset allocations, taking into account possible future realizations in a multiperiod discrete time model.
Relation: Journal of Risk and Insurance (國科會A級期刊), Vol.77, No.2, pp.451-472
Data Type: article
DOI 連結:
Appears in Collections:[風險管理與保險學系 ] 期刊論文

Files in This Item:

File Description SizeFormat
472.pdf399KbAdobe PDF127View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing